On Abel summability of multiple Jacobi series

Luis A. Caffarelli; Calixto P. Calderón

Colloquium Mathematicae (1974)

  • Volume: 30, Issue: 2, page 277-288
  • ISSN: 0010-1354

How to cite


Luis A. Caffarelli, and Calixto P. Calderón. "On Abel summability of multiple Jacobi series." Colloquium Mathematicae 30.2 (1974): 277-288. <http://eudml.org/doc/266753>.

author = {Luis A. Caffarelli, Calixto P. Calderón},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {277-288},
title = {On Abel summability of multiple Jacobi series},
url = {http://eudml.org/doc/266753},
volume = {30},
year = {1974},

AU - Luis A. Caffarelli
AU - Calixto P. Calderón
TI - On Abel summability of multiple Jacobi series
JO - Colloquium Mathematicae
PY - 1974
VL - 30
IS - 2
SP - 277
EP - 288
LA - eng
UR - http://eudml.org/doc/266753
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.